I am 50 years old I have had 3 kidney transplants I have been ill since I was 17 yrs old I was on dialylis off and on I tried home dialylis 16 years ago and came down with a servere infection that needed to be treated in the hospital with a high dose of vancomycin threw IV after the infection was gone I started having major balance problems and have had them since then. I have tried walking therapy and some other therapy but nothing has worked I can't even walk a straight line
It could be possible that vancomycin affected your balance. It can cause ototoxicity and since the ear is involved in maintaining balance ... it may have affected that part of the ear.
Do you have any hearing problems as well?
- Vancomycin Information for Consumers
- Vancomycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vancomycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2009 • 4 answers
I'm using Cyclosporine capsules for the last 13 years, after renal transplant, should I continue it?
Posted 9 Dec 2010 • 3 answers
Posted 9 Mar 2011 • 2 answers
Posted 8 Oct 2011 • 1 answer
Posted 20 May 2012 • 1 answer